# SDR AALA201910159005

- Difficulty date: October 9, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 28,158 hours, 11,554 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT WHEEL WELL VERTICAL PRESSURE DECK AT BS 663.75 AND LBL 34. REPAIRED PRESSURE DECK PER SRM 57-10-10-2R-3.
